# SDR R61A2021082200667

- Difficulty date: August 6, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 17110524001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH PYLON FITTING 9 CRACKED. LH PYLON FITTING 9 FOUND CRACKED HAS BEEN REPLACED WITH NEW IAW EMB SRM 51-43-01.
